# SDR AALA201606219001

- Difficulty date: June 20, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 11,450 hours, 4,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  IN FLIGHT, AFT RT DOOR SLIDE WOULD DISARM.  FOUND DEBRIS IN DOOR SEAL UNDER GIRT BAR, CLEANED AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
